MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 RECLAIM DISTAL TAPERED 14X190A; RECLAIM IMPLANT : HIP FEMORAL STEM

DEPUY IRELAND - 9616671 RECLAIM DISTAL TAPERED 14X190A; RECLAIM IMPLANT : HIP FEMORAL STEM
Model Number 1977-14-190
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 09/02/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient presented with an infection.The patient went through several i&ds and would not get better.The surgeon decided to do a hip disarticulation.The stem, liner and cup had to come out.There were no instruments broken or damaged.All components were removed.Doi: (b)(6) 2021 - dor: (b)(6) 2021 (left hip).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot the product investigation found no evidence suspecting an error in the material, manufacturing, inspection or sterile processing that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
RECLAIM DISTAL TAPERED 14X190A
Common Device Name
RECLAIM IMPLANT : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key12517272
Report Number1818910-2021-20852
Device Sequence Number14786901
Product Code LPH
UDI-Device Identifier10603295077152
UDI-Public10603295077152
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1977-14-190
Device Catalogue Number197714190
Device Lot Number225887
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/02/2021
Supplement Date Received by Manufacturer10/13/2021
Initial Report FDA Received Date09/22/2021
Supplement Report FDA Received Date10/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DELTA CER HEAD 12/14 28MM +1.5.; LPS PROX FEM STD BODY NEUTRAL.; LPS SEGMENTAL COMPONENT 105MM.; PINN LNR CON +4 10D 28IDX50OD.; PINN MULTIHOLE W/GRIPTION 50MM.; RECLAIM DISTAL TAPERED 14X190A.; DELTA CER HEAD 12/14 28MM +1.5.; LPS PROX FEM STD BODY NEUTRAL.; LPS SEGMENTAL COMPONENT 105MM.; PINN LNR CON +4 10D 28IDX50OD.; PINN MULTIHOLE W/GRIPTION 50MM.; RECLAIM DISTAL TAPERED 14X190A.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR